# SDR R61A201310030989

- Difficulty date: October 3, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161611
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   LT WING RIB 10 EXTENSION IS CRACKED ORIGINATING AFT SIDE OF FASTENER HOLE THAT IS THE THIRD HI LOC FROM AFT SIDE OF THE RIB TOP SIDE OF RIB.  MAINTENANCE INSTALLED SERVICABLE RIB 10 EXTENSION IAW SRM 51-40-00, 51-21-00.
